# SDR MALA954754

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC763B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 66.584
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, INSPECTORS NOTED A CRACK IN THE RIGHT WING SKIN AT WS 66.584.  MAINTENANCE PERSONNEL FABRICATED AND INSTALLED AN EXTERNAL DOUBLER OVER THE CRACK.  (M)
